# SDR IPXA2017120824293

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 17,195 hours, 10,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MAIN ENTRY DOOR WILL NOT CLOSE FROM OUTSIDE.  L1 DOOR OPERATION NORMAL PER AMM 52-10-17-501.
